MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) IDENTITY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) IDENTITY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5376
Medical Device Problem Codes Failure to Interrogate (1332); No Pacing (3268)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient appeared to be in afib between 80-90 bpm and no pacing.After trying several methods to interrogate the device, it was unable to gain telemetry.Patient will be scheduled for follow-up.
 
Event or Problem Description
New information notes that the patient was recently seen by the following physician.It was discussed by the physician and the patient to probably not changing the device out at this time.
 
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
New information notes that on (b)(6) 2019, the device was explanted at normal eri.
 
Additional Manufacturer Narrative
The reported failure to interrogate and no pacing was confirmed.As received, device had no telemetry and no output due to low battery voltage.Analysis performed after installed new battery and reloaded product code, including output measurement, did not find any anomalies.The original battery was depleted to eol level.The implant duration exceeded the device¿s projected longevity and considered normal battery depletion.

Brand Name
IDENTITY XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9200356
Report Number2938836-2019-15235
Device Sequence Number3654645
Product Code DXY
UDI-Device Identifier05414734006880
UDI-Public05414734006880
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2006
Device Model Number5376
Device Catalogue Number5376
Device Lot Number0002295032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer10/22/2019
10/22/2019
05/08/2020
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date10/22/2019
02/03/2020
05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR